MAUDE Adverse Event Report: ARTHREX, INC. CANNULA, TWIST-IN; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CANNULA, TWIST-IN; ACCESSORIES, ARTHROSCOPIC
Model Number CANNULA, TWIST-IN
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging was covered with bloodstains.There was no harm for patient, operator or third party reported.This was noticed during inspection.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed.The device was not returned for investigation, but photographs of a packaged ar-6530 were provided.Upon inspection of the photographs, it was noted that the packaging was covered in bloodstains.The probable cause could not be determined without additional information.

Brand Name
CANNULA, TWIST-IN
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976789
Report Number1220246-2022-05216
Device Sequence Number12220194
Product Code NBH
UDI-Device Identifier00888867040113
UDI-Public00888867040113
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCANNULA, TWIST-IN
Device Catalogue NumberAR-6530
Device Lot Number2056119804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/20/2022
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown